• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Buspar

LC286

New Member
Joined
Jul 31, 2018
Messages
22
Reaction score
7
I just started taking Buspar yesterday.. but within a half hour or so after taking it, I get this "spacey" feeling. It is hard to describe, but I feel almost kind of like an out of body experience like a derialization momemt.. Like this morning for example I felt like I was forgetting something, but I know I wasnt.. but I just had this feeling like I was forgetting something and I couldnt shake it.. which of course put me into a panic attack . I'm only taking 2.5mg once a day in the morning now as I'm very sensitive to medications.. and am scheduled to see my psychiatrist again on April 1st

Could my symptoms being caused by the Buspar? Or is it just my anxiety.. can anybody that's been on Buspar relate?
 
Last edited:

triceps

Well-Known Member
Joined
Aug 7, 2018
Messages
1,299
Reaction score
732
Hi LC286. I was on Buspar for many months but it just didn't seem to be very effective for my type of anxiety. However, many people have great results with Buspar so I'm hoping you can give it a good trial. It's not known to have side effects as serious as you describe and I didn't experience any while on it. Perhaps your fears of medications caused you to search too intensely for any differences after taking that first dose and that's what caused those symptoms, not the medication itself. Good luck with it, hope the Buspar can work for you.
 
Top